I started taking Lexapro 10 mg 5 days ago for anxiety and depression. I feel really anxious and constantly shake my leg. I also get a bad headache now. Does this get any better. People keep telling me to hang in there. How long before these symptoms go away?
The side effects usually subside in 1 - 2 weeks as your body adjust to it. If the side effects are unbearable let your doctor know as some Drs will give you something to help like a benzo short term until your medication starts working... I'm gonna say it too... hang in there as it does get better if the lexapro is the right med for you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 2 answers
Posted 27 Nov 2011 • 5 answers
Posted 11 Nov 2015 • 3 answers
Posted 2 Dec 2015 • 13 answers
Posted 1 Apr 2016 • 0 answers